... was late. Now it just won't go away. It is very light, I would barely need a pad most days, but it has been here for four weeks and is driving me insane. I have left a message for my doctor but got no reply. I know pills can mess with hormones when first started but is it normal after almost 2 years?
No responses have yet been posted. Add your response to this question.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 18 Nov 2012 • 1 answer
Posted 19 Dec 2012 • 3 answers
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 29 Jul 2016 • 0 answers